[Ibogaine] the whole "re-setting" thing

Kirk captkirk at clear.net.nz
Sun Jun 11 06:06:45 EDT 2006


Yes post ibogaine, but I seem to have gone the opposite with my facical
skin! Lol

But possibly something to do with irregular messed up monthly cycles,
wondering if any women out there experienced problems in that area? Possibly
with me there’s something more going on with my womyn’s bitz… but am curious
to know about women’s cycles post ibogaine…..

Thx Howard

Koiky xxx

 

   _____  

From: HSLotsof at aol.com [mailto:HSLotsof at aol.com] 
Sent: Sunday, 11 June 2006 3:28 p.m.
To: ibogaine at mindvox.com
Subject: Re: [Ibogaine] the whole "re-setting" thing

 


In a message dated 6/10/06 10:01:43 PM, captkirk at clear.net.nz writes:






I have a question  about skin problems which kinda goes with this….. my skin
has always been fine, using or not… but now it’s something out of a “worst
skin diseases” manual!! Anyone else get that?  Shovelling on the chickweed
ointment to help, which it is, when I remember to ……..
Koiky



If your talking of a post ibogaine effect, all of my observations have been
that infections and skin problems heal rapidly post ibogaine.

Howard

 

--
No virus found in this incoming message.
Checked by AVG Free Edition.
Version: 7.1.394 / Virus Database: 268.8.3/359 - Release Date: 06/08/2006


-- 
No virus found in this outgoing message.
Checked by AVG Free Edition.
Version: 7.1.394 / Virus Database: 268.8.3/359 - Release Date: 06/08/2006
 
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20060611/6cfba991/attachment.html>


More information about the Ibogaine mailing list